Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Meliodosis in an alpaca (Lama pacos)

Janmaat, A., Choy, J. L. and Currie, Bart J. (2004). Meliodosis in an alpaca (Lama pacos). Australian Veterinary Journal,82(10):622-623.

Document type: Journal Article
Citation counts:
Google Scholar Search Google Scholar

Title Meliodosis in an alpaca (Lama pacos)
Author Janmaat, A.
Choy, J. L.
Currie, Bart J.
Journal Name Australian Veterinary Journal
Publication Date 2004
Volume Number 82
Issue Number 10
ISSN 0005-0423   (check CDU catalogue  open catalogue search in new window)
Start Page 622
End Page 623
Total Pages 2
Place of Publication UK
Publisher Wiley-Blackwell Publishing
Language English
Field of Research 320000 Medical and Health Sciences
Keywords alpaca
melioidosis
DOI http://dx.doi.org/10.1111/j.1751-0813.2004.tb12607.x   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Additional Notes 2710 (Journal) pdf in electronic files
 
Versions
Version Filter Type
Access Statistics: 17 Abstract Views  -  Detailed Statistics
Created: Mon, 17 Dec 2007, 09:02:11 CST